Georgia, 2015

Damaging Wind in Georgia, August 22, 2015

August 22, 2015 · NWS CHS · 1 event in 1 county or zone

A mid level shortwave along with a stationary front and seabreeze worked in conjunction to initiate convection in southern areas, which then consolidated as it pushed through parts of southeast Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

A mid level shortwave along with a stationary front and seabreeze worked in conjunction to initiate convection in southern areas, which then consolidated as it pushed through parts of southeast Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Aug 22, 3:03 PM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 22, 3:03 PM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
403 PM EDT SAT AUG 22 2015

.SYNOPSIS...
WEAK HIGH PRESSURE WILL PREVAIL INTO SUNDAY. ANOTHER COLD FRONT
IS EXPECTED TO APPROACH FROM THE NORTHWEST EARLY NEXT WEEK...THEN
LIKELY STALL OVER OR NEAR THE REGION THROUGH MID TO LATE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A SHORTWAVE TROUGH CURRENTLY OVER THE CENTRAL SAVANNAH RIVER AREA
WILL CONTINUE TO MOVE SOUTHEAST TOWARD SAVANNAH-BEAUFORT BY EARLY
THIS EVENING AND OFF THE COAST. MEANWHILE THE SEA BREEZE HAS
PUSHED PART-WAY INTO SOUTHEAST GA AND FARTHER INTO SOUTHEAST SC.
THE SEA BREEZE IN SOUTHERN SC HAS BEEN ENHANCED BY EARLIER
CONVECTIVE OUTFLOWS. CONVECTION ASSOCIATED WITH THE SHORTWAVE WILL
DRIVE SOUTHEAST THROUGH LATE AFTERNOON...EVENTUALLY INTERACTING
WITH THE SEA BREEZE AND OTHER BOUNDARIES. THE HRRR HAS BEEN DOING
QUITE WELL THUS FAR TODAY AND THE GOING FORECAST HAS NOT CHANGED
MUCH FROM EARLIER PROGS. THE INCOMING CONVECTION WILL DROP
SOUTHEAST AND THEN SOUTH-SOUTHEAST DOWN THE SEA BREEZE THROUGH 7
OR 8 PM. THE BEST COVERAGE WILL BE SOUTH OF WALTERBORO DOWN TOWARD
BEAUFORT AND SAVANNAH. MODERATE INSTABILITY BUT WEAK MID-LEVEL
LAPSE RATES IN PLACE AT THIS TIME. ISOLATED DAMAGING WIND GUSTS
POSSIBLE WITH MORE ORGANIZED MULTI-CELL STORMS. ALSO LOCALIZED
HEAVY RAINFALL GIVEN PWATS ABOVE 2.1" AND SOME MERGING CELLS.

ACTIVITY SHOULD TAPER OFF EARLY TO MID EVENING AS THE SHORTWAVE
MOVES OFFSHORE AND THE BOUNDARY LAYER STABILIZES. WEAK NORTHEAST
FLOW ACROSS INTERIOR AREAS...DRIER AIR FILTERING IN ABOVE THE
SURFACE AND WET SOILS COULD SUPPORT SOME FOG AWAY FROM THE COAST.
WE MAINTAINED PATCHY FOG IN THE GRIDDED FORECAST.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
HIGH PRESSURE EARLY SUNDAY WILL SHIFT OFFSHORE LATER IN THE DAY AND
REMAIN OVER THE ATLANTIC THROUGH TUESDAY AS A COLD FRONT APPROACHES
FROM THE WEST...EVENTUALLY STALLING INLAND. ALOFT...GENERAL
TROUGHINESS WILL PERSIST AND WITH PLENTIFUL MOISTURE MUCH OF THE
TIME RAIN CHANCES LOOK TO BE AT LEAST NORMAL FOR THIS TIME OF YEAR
/ABOUT 30 PERCENT/.

SUNDAY...HIGH PRESSURE TO START THE DAY WILL SHIFT OFFSHORE AS A
SHORTWAVE TROUGH APPROACHES FROM THE WEST. THE DEEPEST MOISTURE
LOOKS TO BE GENERALLY SOUTH AND WEST OF CHARLESTON WHICH WILL BE
CLOSER TO THE INLAND TROUGH AND THIS IS WHERE WE HAVE THE HIGHEST
/40 PERCENT/ RAIN CHANCES. HIGH TEMPS MOSTLY IN THE LOWER 90S WITH
HEAT INDICES MAINLY 95-100 OVER SOUTH CAROLINA AND CLOSER TO 105
NEAR THE ALTAMAHA RIVER. RAIN CHANCES WILL WIND DOWN SUNDAY NIGHT
AND SHIFT OFFSHORE ALONG WITH THE SHORTWAVE. LOWS A BIT ABOVE NORMAL
IN THE LOWER 70S INLAND AND MID TO UPPER 70S NEAR THE COAST.

MONDAY...THE UPPER TROUGH WILL BE OFFSHORE AND WITH SLIGHTLY LOWER
PWATS RAIN CHANCES SHOULD BE A BIT LOWER AS WELL. HOWEVER...THE SEA
BREEZE AND INLAND TROUGH SHOULD LEAD TO SOME SHOWERS AND
THUNDERSTORMS...LIKELY NEAR THE COAST IN THE MORNING...THEN SHIFTING
INLAND IN THE AFTERNOON. HIGHS ABOVE NORMAL IN THE LOWER TO MID 90S
WITH HEAT INDICES NEAR 100 DEGREES MOST INLAND AREAS AND CLOSER TO
105 DEGREES NEAR THE ALTAMAHA RIVER. RAIN WILL DIMINISH IN THE EARLY
EVENING WITH MOSTLY DRY CONDITIONS OVERNIGHT ALTHOUGH THE WEAK COLD
FRONT OVER CENTRAL SC/GA WILL BE PUSHING TOWARD THE COAST LATE. LOWS
WILL BE WARM IN THE LOWER 70S INLAND AND MID TO UPPER 70S CLOSER TO
THE COAST.

TUESDAY...STRONGER UPPER TROUGHING RE-DEVELOPS ACROSS THE AREA IN
RESPONSE TO A DEEP UPPER LOW OVER THE GREAT LAKES REGION. A WEAK
COLD FRONT OVER INLAND AREAS SHOULD STALL DUE TO DIURNAL
HEATING...PROVIDING A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS
MAINLY IN THE AFTERNOON. MORE CLOUDS AND HIGHER RAIN COVERAGE SHOULD
LIMIT HIGHS A BIT...AROUND 90 NORTH WITH MID 90S OVER SOUTHEAST
GEORGIA. HEAT INDICES WILL AGAIN BE NEAR TO SLIGHTLY ABOVE 100
DEGREES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
GLOBAL MODELS ALL SHOW THAT AT LEAST A BROAD UPPER TROUGH WILL
REMAIN OVER THE EASTERN U.S. DOWN INTO THE SOUTHEAST THROUGH MUCH OF
THE PERIOD. THE GFS SEEMS TO BE THE STRONGEST/MOST AGGRESSIVE WITH
THE UPPER TROUGH. AT THE SURFACE...EVEN WITH THE STRONGER GFS
SOLUTION FOR THE UPPER TROUGH...IT STILL APPEARS THAT A WEAK COLD
FRONT STALLS NEAR OR JUST WEST OF THE AREA THROUGH THE PERIOD.
HOWEVER...THERE IS STILL SOME UNCERTAINTY WITH THIS SOLUTION...AND
THE GUIDANCE INDICATES THAT SOME DRIER LOW LEVEL AIR MAY
WORK INTO AT LEAST THE WESTERN ZONES MID TO LATE WEEK. SURFACE/LOW
LEVEL WINDS FIELDS ARE EXPECTED TO BE LIGHT THROUGH THE
PERIOD...ALLOWING AFTERNOON SEA BREEZES TO DEVELOP EACH
DAY...HELPING TO SPARK CONVECTION. HAVE KEPT LOW END CHANCE POPS
MUCH OF THE PERIOD FOR MAINLY AFTERNOON CONVECTION. EVEN WITH THE
UPPER TROUGH...GUIDANCE STILL SHOWING TEMPERATURES ABOVE NORMAL
THROUGH THE PERIOD...WITH HIGHS AROUND 90 TO THE LOWER 90S AND LOWS
IN THE LOWER 70S.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
CONVECTION APPEARS TO BE DONE AT KCHS BUT THERE IS INCREASING
CONFIDENCE IN SHOWERS AND TSTMS MOVING THROUGH THE KSAV TERMINAL
BETWEEN 21-00Z. AT THIS POINT WE MAINTAINED VICINITY TSRA BUT MAY
EVENTUALLY NEED TO AMEND TO INCLUDE PREVAILING TSRA. CONVECTION
SHOULD BE OUT OF THE AREA BY EARLY EVENING. THEN THERE IS THE
POTENTIAL FOR SOME FOG LATE TONIGHT THROUGH DAYBREAK SUNDAY. WE
MAINTAINED 6SM AT BOTH SITES SINCE WE THINK THE BEST FOG
DEVELOPMENT WILL BE FARTHER INLAND. HOWEVER...SINCE BOTH TERMINALS
WILL LIKELY HAVE WET SOIL...FOG MAY VERY WELL SPREAD FARTHER
SOUTHEAST AND DROP VSBYS AT ONE OR BOTH TERMINALS INTO MVFR OR
LOWER. LATER SHIFTS WILL NEED TO REASSESS.

EXTENDED AVIATION OUTLOOK...MOSTLY VFR. MAINLY AFTERNOON SCATTERED
SHOWERS/THUNDERSTORMS EXPECTED THROUGH THE PERIOD POSSIBLY LEADING
TO BRIEF PERIODS OF FLIGHT RESTRICTIONS AT BOTH TERMINALS. LOWEST
CHANCES PROBABLY ON MONDAY.

&&

.MARINE...
WITH WEAK COLD FRONT DRAPED ACROSS THE AREA...WINDS WILL BE
RELATIVELY LIGHT THROUGH THE OVERNIGHT HOURS. THE ONLY EXCEPTION
WILL BE ALONG THE COAST LINE WHERE A 10-12 KT SEA BREEZE WILL
PERSIST UNTIL EARLY EVENING.

SUNDAY THROUGH THURSDAY...NO SIGNIFICANT CONCERNS THROUGH THE PERIOD
AS HIGH PRESSURE GIVES WAY TO AN APPROACHING WEAK COLD FRONT WHICH
WILL STALL INLAND. WINDS WILL PICK UP FROM THE SOUTH TOWARD MID WEEK
BUT SHOULD MOSTLY BE 15 KT OR LESS WITH SEAS BUILDING UP TO 4 FT
BEYOND 20 NM.

WATERSPOUTS...CONDITIONS APPEAR TO BE FAVORABLE FOR AN ENHANCED RISK
OF WATERSPOUTS EACH MORNING THROUGH MONDAY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...RJB
LONG TERM...RFM
AVIATION...JRL/RJB
MARINE...JRL/RJB
Hazardous weather outlook, Aug 22, 3:42 AM EST, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
442 AM EDT SAT AUG 22 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-230845-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
442 AM EDT SAT AUG 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 22, 3:37 PM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EDT SAT AUG 22 2015

SCZ042-043-047-222130-
INLAND COLLETON SC-HAMPTON SC-INLAND JASPER SC-
437 PM EDT SAT AUG 22 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON
AND JASPER COUNTIES UNTIL 530 PM EDT...

AT 437 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COLLETON TO NEAR
GRAYS...AND MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WALTERBORO...YEMASSEE...EARLY BRANCH...ISLANDTON...RUFFIN...GRAYS...
MCPHERSONVILLE AND CUMMINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3294 8064 3269 8080 3270 8083 3266 8087
      3263 8085 3259 8087 3265 8114 3303 8086
TIME...MOT...LOC 2037Z 318DEG 21KT 3298 8090 3267 8108
Local storm report, Aug 22, 3:56 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     1 WNW EARLY BRANCH      32.75N  80.94W
08/22/2015                   HAMPTON            SC   LAW ENFORCEMENT

            TREE DOWN AT HWY 68 AND BOB GIFFORD BLVD. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1500918

RJB
Special weather statement, Aug 22, 3:58 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT SAT AUG 22 2015

GAZ101-118-SCZ047-048-051-222145-
INLAND CHATHAM GA-EFFINGHAM GA-INLAND JASPER SC-COASTAL JASPER SC-
BEAUFORT SC-
458 PM EDT SAT AUG 22 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...
EFFINGHAM...BEAUFORT AND JASPER COUNTIES UNTIL 545 PM EDT...

AT 456 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPRINGFIELD TO
SHELDON...AND MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POOLER...BLUFFTON...BEAUFORT...PORT ROYAL...RIDGELAND AND
SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3237 8151 3265 8076 3254 8054 3249 8048
      3246 8049 3241 8046 3241 8043 3232 8045
      3228 8055 3226 8065 3228 8065 3209 8106
      3210 8108 3208 8109 3204 8119
TIME...MOT...LOC 2056Z 309DEG 33KT 3239 8135 3259 8079
Local storm report, Aug 22, 4:19 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
519 PM EDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     3 W ISLANDTON           32.91N  80.99W
08/22/2015                   COLLETON           SC   LAW ENFORCEMENT

            TREE DOWN ON HWY 63 AT TOBYS BLUFF LN. TIME ESTIMATED
            BY RADAR.

&&

EVENT NUMBER CHS1500919

RJB
Special weather statement, Aug 22, 5:05 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
605 PM EDT SAT AUG 22 2015

GAZ116>119-137>141-222300-
COASTAL CHATHAM GA-INLAND CHATHAM GA-COASTAL LIBERTY GA-
INLAND BRYAN GA-COASTAL MCINTOSH GA-INLAND LIBERTY GA-LONG GA-
INLAND MCINTOSH GA-COASTAL BRYAN GA-
605 PM EDT SAT AUG 22 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...MCINTOSH...
BRYAN...CHATHAM AND LONG COUNTIES UNTIL 700 PM EDT...

AT 605 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR I-16/I-95 INTERCHANGE
TO NEAR FORT STEWART...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HINESVILLE...POOLER...RICHMOND HILL...FORT STEWART...JONES...
MCINTOSH...WALTHOURVILLE AND BLOOMINGDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3193 8177 3212 8130 3190 8120 3190 8117
      3186 8114 3173 8112 3171 8114 3169 8113
      3162 8113 3155 8152
TIME...MOT...LOC 2205Z 297DEG 23KT 3207 8129 3193 8164
Local storm report, Aug 22, 5:12 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
612 PM EDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     1 W GARDENS CORNER      32.60N  80.77W
08/22/2015                   BEAUFORT           SC   LAW ENFORCEMENT

            TREE DOWN AT HIGHWAY 17 AND OLD SHELDON CHURCH RD. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1500920

RJB

The radar

The Charleston,SC radar (KCLX), 94 km away, was scanning. The volume nearest the first event began at 22:44 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Bryan

When
August 22, 5:46 PM EST to 5:47 PM EST
Where
Bryan County, 4.7 mi W of Keller
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.850, -81.330

A tree was reported down on Belfast Keller Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2015Every state in 2015This day in weather historyWarnings in Georgia, August 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 593346.